Alert archive / Texas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 49, NWS Fort Worth, TX

March 25, 2009Ellis County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 25, 2009, 3:25 PM CDT for Ellis County, Texas. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 25, 2009, 3:25 PM CDT (20:25 UTC)
Expired
Mar 25, 2009, 4:01 PM CDT
In force
36 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Ellis County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 70 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 25, 3:37 PM CDTHAIL 0.75Ennis, TXPENNY HAIL IN ENNIS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 25, 11:27 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.4 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2009-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2009-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2348 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KFWD 252025
SVRFWD
TXC139-252115-
/O.NEW.KFWD.SV.W.0049.090325T2025Z-090325T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
325 PM CDT WED MAR 25 2009

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ELLIS COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 415 PM CDT

* AT 325 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR BARDWELL...AND MOVING NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ENNIS AND ALMA BY 335 PM
  PALMER BY 340 PM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3213 9680 3229 9694 3255 9661 3255 9654
      3254 9651 3248 9650 3241 9644 3236 9645
      3233 9640
TIME...MOT...LOC 2025Z 219DEG 38KT 3228 9672

$$


DUNN
2 follow-up statements
000 
WWUS54 KFWD 252047
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
347 PM CDT WED MAR 25 2009

TXC139-252115-
/O.CON.KFWD.SV.W.0049.000000T0000Z-090325T2115Z/
ELLIS TX-
347 PM CDT WED MAR 25 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR EASTERN ELLIS COUNTY...

AT 347 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS STORM
WAS LOCATED 8 MILES NORTHEAST OF ALMA...MOVING NORTHEAST AT 55 MPH. 
PENNY SIZE HAIL HAS BEEN REPORTED IN NEAR ENNIS WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3233 9640 3217 9674 3225 9675 3241 9665
      3249 9655 3254 9651 3248 9650 3241 9644
      3236 9645
TIME...MOT...LOC 2047Z 237DEG 49KT 3241 9643

$$
000 
WWUS54 KFWD 252101
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
401 PM CDT WED MAR 25 2009

TXC139-252111-
/O.CAN.KFWD.SV.W.0049.000000T0000Z-090325T2115Z/
ELLIS TX-
401 PM CDT WED MAR 25 2009

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ELLIS COUNTY IS
CANCELLED...

AT 401 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA...THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 3233 9640 3217 9674 3225 9675 3241 9665
      3249 9655 3254 9651 3248 9650 3241 9644
      3236 9645
TIME...MOT...LOC 2101Z 237DEG 49KT 3251 9624

$$


92

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 3:09 PM CDT, 16 minutes earlier.

Area forecast discussion, Mar 25, 3:09 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
309 PM CDT WED MAR 25 2009

.UPDATE...
A STRONG OUTFLOW BOUNDARY CONTINUES TO PUSH OUT OF THE NORTH TEXAS
ZONES. THE STRONG STORM MOVING THROUGH WILLIAMSON COUNTY SHOULD
CONTINUE TO WEAKEN AS IT MOVES EAST INTO MORE STABLE AIR. WILL MOST
LIKELY HAVE TO CANCEL THE TORNADO WATCH IN THE NEXT HOUR.

FOR NOW WE WILL LOWER/REMOVE POPS ACROSS THE WESTERN HALF OF THE
REGION AND KEEP HIGH POPS IN THE EAST THE NEXT COUPLE OF HOURS.

THE DRY LINE APPROACHING FROM THE WEST SHOULD RETREAT THIS EVENING
AND WILL NOT BRING ANY ADDITIONAL STORMS TONIGHT. HOWEVER...THE DRY LINE
SHOULD BE A FACTOR IN STORM FORMATION ON THURSDAY.

&&

...ACTIVE SOUTHERN STREAM FOR NORTH TEXAS THROUGH MID NEXT WEEK...

.DISCUSSION...
HIGHLY AMPLIFIED AND PROGRESSIVE PATTERN ACROSS NOAM WILL
CONTINUE TO PRODUCE SOUTHERN STREAM CYCLOGENESIS OVER THE NEXT
SEVEN DAYS. SEVERAL STRONG SURFACE SYSTEMS WITH DYNAMIC SUPPORT
ALOFT WILL IMPACT NORTH TEXAS WITH BOUTS OF SEVERE
WEATHER...STRONG SURFACE WINDS AND FOR THE NORTHERN COUNTIES...A
TASTE OF WINTER.

CURRENT CONVECTION HAS RESULTED FOR A STRONG JET MAX AND SHORTWAVE
MOVING ACROSS THE STATE. SEVERE THUNDERSTORMS ARE EXPECTED INTO
THE EVENING HOURS AND THERE IS A THREAT OF TORNADOES DOWN SOUTH
CLOSER TO STALLED FRONT. THE FRONT WILL BEGIN TO LIFT NORTH
TONIGHT WITH WARM AIR ADVECTION FEEDING THE STORMS AND KEEPING THE
SEVERE POTENTIAL GOING. THE FRONT WILL MOVE NORTH OF THE RED
THURSDAY WITH NORTH TEXAS IN THE WARM SECTOR. SEVERE THUNDERSTORMS
WILL FAVOR THE SOUTHERN AND NORTHERN COUNTIES THURSDAY.

INTENSE SURFACE LOW WILL MOVE ACROSS THE CWA FRIDAY WITH COLD CORE
H5 LOW MOVING ALONG THE RED RIVER AND COLD SURFACE AIR SPREADING
INTO THE REGION BEHIND A COLD FRONT. THERE IS A SLIGHT CHANCE OF SNOW
(MAYBE SLEET) MIXING WITH THE RAIN OVER THE NORTHWEST COUNTIES FRIDAY
NIGHT AND ALONG THE RED INTO EARLY SATURDAY MORNING. TEMPERATURES
SHOULD STAY ABOVE FREEZING...THUS LITTLE OR NO SNOW/ICE
ACCUMULATION IS EXPECTED. HOWEVER...ITS A DIFFER STORY ACROSS THE
TEXAS PANHANDLE...OKLAHOMA AND KANSAS WHERE SIGNIFICANT SNOWFALL (6
TO 15+ INCHES) ARE FORECAST LATE THURSDAY NIGHT THROUGH FRIDAY NIGHT.
SURFACE WINDS WILL BE VERY STRONG ACROSS THE ENTIRE CWA FRIDAY AND A
WIND ADVISORY IS EXPECTED TO BE ISSUED.

THE WEEKEND WILL BE SEASONALLY COLD AND QUIET. WE CURRENTLY DO
NOT HAVE ANY FREEZING TEMPERATURES FORECAST...BUT THIS MAY CHANGE
IN A LATER ISSUANCE. HOWEVER...AREAS NORTH OF A BRECKENRIDGE TO
SHERMAN LINE WILL DROP TO AROUND 34 DEGREES SATURDAY MORNING...AND
THE NORTHEAST COUNTIES WILL BE UNDER THE GUN FOR LOW/MID 30S SUNDAY
MORNING.

OUR NEXT SYSTEM WILL MOVE OUT OF THE CENTRAL ROCKIES SUNDAY NIGHT
WITH THE SURFACE LOW MOVING ACROSS KANSAS AND PUSHING ANOTHER
COLD FRONT THROUGH THE CWA ON MONDAY. THIS SYSTEM SHOULD BE DRY
BUT RATHER WINDY IN THE WARM SECTOR AND TURNING COOLER AGAIN
BEHIND THE COLD FRONT.

A MORE INTENSE UPPER TROUGH WILL MOVE INTO THE SOUTHERN ROCKIES
BY WEDNESDAY WITH ANOTHER ANOTHER SURFACE SYSTEM HEADED FOR NORTH
TEXAS WITH MORE STORMS AND SEVERE WEATHER WEDNESDAY THROUGH
THURSDAY.

75

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  55  76  56  60  37 /  60  50  30  40  30
WACO, TX              56  79  57  67  39 /  50  50  20  30  20
PARIS, TX             49  75  61  63  36 /  80  60  50  60  50
DENTON, TX            51  76  54  59  35 /  50  40  30  50  30
MCKINNEY, TX          51  74  54  60  37 /  60  50  40  40  40
DALLAS, TX            55  75  57  62  38 /  60  50  30  40  30
TERRELL, TX           56  75  58  65  38 /  70  50  40  40  30
CORSICANA, TX         56  78  59  68  39 /  70  60  30  40  20
TEMPLE, TX            58  76  58  70  40 /  50  50  10  30  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

05/75
Hazardous weather outlook, Mar 25, 1:35 PM CDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
135 PM CDT WED MAR 25 2009

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
135 PM CDT WED MAR 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE WEATHER IS LIKELY ACROSS NORTH TEXAS THROUGH THIS EVENING...AS
A VIGOROUS UPPER LEVEL SYSTEM CONTINUES TO MOVE TOWARD THE AREA FROM
THE WEST AND A WARM FRONT SLOWLY TRACKS NORTH ACROSS SOUTHERN NORTH
TEXAS. LARGE HAIL WILL BE THE MAIN THREAT WELL NORTH OF THE WARM FRONT
THIS AFTERNOON...BUT AS THE FRONT LIFTS BACK TO THE NORTH BY LATE THIS
AFTERNOON AND EVENING...DAMAGING WINDS AND ISOLATED TORNADOES WILL BE
POSSIBLE ACROSS THOSE PARTS OF SOUTHERN NORTH TEXAS ALONG AND SOUTH
OF THE WARM FRONT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
ANOTHER UPPER LEVEL DISTURBANCE APPROACHES THE REGION AND A DRYLINE
MOVES EAST INTO WESTERN NORTH TEXAS THURSDAY. ISOLATED SEVERE STORMS
MAY OCCUR EAST OF THE DRYLINE THURSDAY AFTERNOON AND EVENING.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE MAINLY ACROSS EASTERN
NORTH TEXAS ON FRIDAY...BUT AT THIS TIME IT APPEARS THE GREATEST
SEVERE WEATHER RISK WILL BE EAST OF NORTH TEXAS.

THERE WILL ALSO BE A CHANCE OF THUNDERSTORMS MONDAY NIGHT OVER
EASTERN NORTH TEXAS...AHEAD OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THROUGH THIS EVENING.

05/

In the hours before

Local storm report, Mar 25, 1:21 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
121 PM CDT WED MAR 25 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     HAIL             MINGUS                  32.54N  98.42W
03/25/2009  E0.88 INCH       PALO PINTO         TX   AMATEUR RADIO
Special weather statement, Mar 25, 1:36 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
136 PM CDT WED MAR 25 2009

TXZ129-130-141-251900-
EASTLAND TX-ERATH TX-COMANCHE TX-
136 PM CDT WED MAR 25 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  COMANCHE COUNTY
  EASTERN EASTLAND COUNTY
  WESTERN ERATH COUNTY

AT 135 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS 16 MILES SOUTHEAST OF EASTLAND...
MOVING EAST AT 40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COMANCHE...DE LEON...
DUBLIN...GORMAN...HUCKABAY AND MORGAN MILL.

PEA-SIZED HAIL...LOCALLY HEAVY RAIN...AND WIND GUSTS TO 40 MPH CAN
BE EXPECTED FROM THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR NORTHEASTERN TEXAS.

LAT...LON 3251 9808 3176 9847 3206 9888 3250 9856
TIME...MOT...LOC 1835Z 274DEG 35KT 3225 9863
Special weather statement, Mar 25, 1:48 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
148 PM CDT WED MAR 25 2009

TXZ118-251915-
TARRANT TX-
148 PM CDT WED MAR 25 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN TARRANT COUNTY

AT 148 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 5 MILES SOUTHEAST OF
WEATHERFORD...MOVING EAST AT 30 MPH.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE AND INTENSIFIES...A
SEVERE WEATHER WARNING MAY BE NEEDED FOR PARTS OF TARRANT COUNTY.

LAT...LON 3300 9724 3256 9725 3256 9754 3290 9755
TIME...MOT...LOC 1848Z 275DEG 24KT 3270 9771
Special weather statement, Mar 25, 2:05 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
205 PM CDT WED MAR 25 2009

TXZ130-141-251930-
ERATH TX-COMANCHE TX-
205 PM CDT WED MAR 25 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN COMANCHE COUNTY
  SOUTHERN ERATH COUNTY

AT 205 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF COMANCHE...MOVING NORTHEAST
AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GUSTINE.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR EASTERN TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 600 PM CDT WEDNESDAY EVENING FOR NORTHEASTERN TEXAS.

LAT...LON 3185 9863 3225 9795 3209 9787 3193 9818
      3191 9820 3185 9816 3171 9849 3173 9849
      3173 9854
TIME...MOT...LOC 1905Z 241DEG 29KT 3181 9847
Special weather statement, Mar 25, 2:24 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
224 PM CDT WED MAR 25 2009

TXZ122-135-252000-
VAN ZANDT TX-HENDERSON TX-
224 PM CDT WED MAR 25 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN HENDERSON COUNTY
  EASTERN VAN ZANDT COUNTY

AT 223 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTH OF ATHENS...MOVING NORTHEAST AT 35
MPH. A SECOND STRONG THUNDERSTORM WAS LOCATED NEAR EDOM...ALSO
MOVING NORTHEAST AT 35 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE CHANDLER...EDOM...
GRAND SALINE AND VAN.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR EASTERN TEXAS.

LAT...LON 3230 9544 3230 9603 3273 9568 3272 9563
      3261 9558 3248 9558 3239 9547
TIME...MOT...LOC 1923Z 218DEG 31KT 3232 9588
Special weather statement, Mar 25, 2:51 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
251 PM CDT WED MAR 25 2009

TXZ133-134-252015-
JOHNSON TX-ELLIS TX-
251 PM CDT WED MAR 25 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN ELLIS COUNTY
  EAST CENTRAL JOHNSON COUNTY

AT 251 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF ALVARADO...MOVING NORTHEAST
AT 40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GRANDVIEW...MAYPEARL...
MIDLOTHIAN...OAK LEAF...RED OAK...VENUS AND WAXAHACHIE.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR EASTERN TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 600 PM CDT WEDNESDAY EVENING FOR NORTHEASTERN TEXAS.

LAT...LON 3227 9708 3227 9710 3225 9717 3226 9718
      3253 9719 3254 9676 3234 9671
TIME...MOT...LOC 1951Z 231DEG 34KT 3237 9710

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 10:24 AM CDTSpecial Weather StatementFWDEastland66 min
Mar 25, 10:54 AM CDTSevere Thunderstorm WarningFWDEastland66 min
Mar 25, 11:38 AM CDTSevere Thunderstorm WarningFWDComanche, Erath67 min
Mar 25, 11:56 AM CDTSevere Thunderstorm WarningFWDEastland64 min
Mar 25, 12:28 PM CDTSpecial Weather StatementFWDStephens32 min
Mar 25, 12:40 PM CDTSevere Thunderstorm WarningFWDPalo Pinto65 min
Mar 25, 1:18 PM CDTSevere Thunderstorm WarningFWDParker57 min
Mar 25, 1:19 PM CDTSpecial Weather StatementFWDTarrant26 min
Mar 25, 1:36 PM CDTSpecial Weather StatementFWDComanche24 min
Mar 25, 1:48 PM CDTSpecial Weather StatementFWDTarrant27 min
Mar 25, 2:05 PM CDTSpecial Weather StatementFWDComanche25 min
Mar 25, 2:07 PM CDTAreal Flood AdvisoryFWDTarrant83 min
Mar 25, 2:24 PM CDTSpecial Weather StatementFWDVan Zandt36 min
Mar 25, 2:51 PM CDTSpecial Weather StatementFWDEllis24 min
Mar 25, 3:24 PM CDTSevere Thunderstorm WarningFWDBosque51 min
Mar 25, 3:45 PM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman, Navarro60 min
Mar 25, 4:02 PM CDTSpecial Weather StatementFWDBell, Falls, Freestone, Limestone, McLennan, Navarro28 min
Mar 25, 4:10 PM CDTSpecial Weather StatementFWDVan Zandt35 min
Mar 25, 4:50 PM CDTSpecial Weather StatementFWDFalls25 min
Mar 25, 4:51 PM CDTSpecial Weather StatementFWDFreestone, Limestone24 min
Mar 25, 5:43 PM CDTSpecial Weather StatementFWDLeon, Milam, Robertson32 min

Nearby

Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.